MathSciNet Relay Station
MathSciNet bibliographic data
MR1361729 35J10 (26A33 46E99)
Olsen, Peder A. Fractional integration, Morrey spaces and a Schrödinger equation. Comm. Partial Differential Equations 20 (1995), no. 11-12, 2005–2055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement